Volume 10 (2022-2023)
Volume 9 (2021-2022)
Volume 8 (2020-2021)
Volume 7 (2019-2020)
Volume 6 (2018-2019)
Volume 5 (2017-2018)
Volume 4 (2016-2017)
Volume 3 (2015-2016)
Volume 1 (2013-2014)
ON COMULTIPLICATION AND R-MULTIPLICATION MODULES

A. Nikseresht; H. Sharif

Volume 2, Issue 1 , September 2014, Pages 1-19

http://dx.doi.org/10.22044/jas.2014.298

Abstract
  We state several conditions under which comultiplication and weak comultiplication modules are cyclic and study strong comultiplication modules and comultiplication rings. In particular, we will show that every faithful weak comultiplication module having a maximal submodule over a reduced ring with ...  Read More

DIFFERENTIAL MULTIPLICATIVE HYPERRINGS

L. Kamali Ardekani; B. Davvaz

Volume 2, Issue 1 , September 2014, Pages 21-35

http://dx.doi.org/10.22044/jas.2014.299

Abstract
  There are several kinds of hyperrings, for example, Krasnerhyperrings, multiplicative hyperring, general hyperrings and$H_v$-rings. In a multiplicative hyperring, the multiplication isa hyperoperation, while the addition is a binary operation. In this paper, the notion of derivation on multiplicative ...  Read More

A CHARACTERIZATION OF BAER-IDEALS

A. Taherifar

Volume 2, Issue 1 , September 2014, Pages 37-51

http://dx.doi.org/10.22044/jas.2014.300

Abstract
  An ideal I of a ring R is called right Baer-ideal if there exists an idempotent e 2 R such that r(I) = eR. We know that R is quasi-Baer if every ideal of R is a right Baer-ideal, R is n-generalized right quasi-Baer if for each I E R the ideal In is right Baer-ideal, and R is right principaly quasi-Baer ...  Read More

APPROXIMATE IDENTITY IN CLOSED CODIMENSION ONE IDEALS OF SEMIGROUP ALGEBRAS

B. Mohammadzadeh

Volume 2, Issue 1 , September 2014, Pages 53-59

http://dx.doi.org/10.22044/jas.2014.301

Abstract
  Let S be a locally compact topological foundation semigroup with identity and Ma(S) be its semigroup algebra. In this paper, we give necessary and sufficient conditions to have a bounded approximate identity in closed codimension one ideals of the semigroup algebra $M_a(S)$ of a locally compact topological ...  Read More

LIFTING MODULES WITH RESPECT TO A PRERADICAL

T. Amouzegar

Volume 2, Issue 1 , September 2014, Pages 61-65

http://dx.doi.org/10.22044/jas.2014.302

Abstract
  Let $M$ be a right module over a ring $R$, $tau_M$ a preradical on $sigma[M]$, and $Ninsigma[M]$. In this note we show that if $N_1, N_2in sigma[M]$ are two $tau_M$-lifting modules such that $N_i$ is $N_j$-projective ($i,j=1,2$), then $N=N_1oplus N_2$ is $tau_M$-lifting. We investigate when homomorphic ...  Read More

BEST APPROXIMATION IN QUASI TENSOR PRODUCT SPACE AND DIRECT SUM OF LATTICE NORMED SPACES

M. Iranmanesh; F. Solimani

Volume 2, Issue 1 , September 2014, Pages 67-81

http://dx.doi.org/10.22044/jas.2014.303

Abstract
  We study the theory of best approximation in tensor product and the direct sum of some lattice normed spacesX_{i}. We introduce quasi tensor product space and discuss about the relation between tensor product space and thisnew space which we denote it by X boxtimes Y. We investigate best approximation ...  Read More